# SDR IXXA202204290002

- Difficulty date: April 14, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N714AX
- Make and model: Boeing 767223
- Aircraft serial: 22314
- Aircraft time: 89,334 hours, 27,843 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Part number: 113T13138
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W TRAILING EDGE FLAP #8 SUPPORT 1-2-3 BEAM HAS TWO FASTENERS COMMON TO THE SIDE BRACE ATTACH FITTING WITH DEFECT  INDICATION WITH HFEC HOLE SCAN
